advertisement
Question
Posted by: spooky | 2005/07/11

pregnancy

i want to fall pregnant but i notice that everytime i come of the pill i start bleeding even if its not time for my periods.i am very worried.what is wrong with me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months after stopping the Pill for periods to normalise. Please refer to the Top 5 questions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: spooky | 2005/07/12

thanks guys

Reply to spooky
Posted by: spooky | 2005/07/12

thanks guys

Reply to spooky
Posted by: Pokkel | 2005/07/12

While taking the pill - you basically control your body on WHEN to have a period and when not.
When you decide to stop the pill, your body will automatically think it is time for your period.
So it is normal to have a period when you stop the pill.
If you decide to stop it again, then stop it as you start with your period (as indicated on the pills) Then dont start again.

That way your body will try and regulate itself and hopefully go into a normal 28 day cycle where you will have your period every month.

Good luck

Reply to Pokkel
Posted by: Sash | 2005/07/12

Hi there
I think that the bleeding is due to your body regulating itself after coming off the pill, your hormones have to adjust. It should take about 3 months for your body to regulate again.

All the best
Sash

Reply to Sash

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement